Alert archive / Florida / Flash Flood Warnings in 2012
Flash Flood Warning 16, NWS Jacksonville, FL
NWS Jacksonville, FL issued this flash flood warning at Jun 26, 2012, 6:24 PM EDT for Duval County, Florida. It was in force for 3 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2012, 6:24 PM EDT (22:24 UTC)
- Expired
- Jun 26, 2012, 9:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Duval County, FL
The radar
The Jacksonville radar (KJAX), 16 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 6:30 PM EDT | FLOOD | 5 Wsw Downtown Jacksonv, FL | PUBLIC REPORTED PART OF YARD UNDER WATER AND WATER RISING AS A RESULT OF CLOGGED DRAIN. |
| Jun 26, 6:50 PM EDT | FLASH FLOOD | 3 Sw Ortega, FL | FLOODING IN A HOME ON 105TH ST. BETWEEN BLANDING BOULEVARD AND JAMMES ROAD ON WEST SIDE OF JACKSONVILLE. |
| Jun 26, 7:00 PM EDT | FLASH FLOOD | 3 Nw Arlington, FL | WATER IN A HOME ON WEST 22ND STREET IN JACKSONVILLE. |
| Jun 26, 7:02 PM EDT | FLOOD | 3 Wsw Ortega, FL | 12 TO 18 INCHES OF RAIN IN ROAD FROM NEARBY FLOODED CREEK. |
| Jun 26, 7:10 PM EDT | FLASH FLOOD | 3 Sw Ortega, FL | FLOODING IN 2 HOUSES ON ANTOINETTE LANE ON THE WESTSIDE OF JACKSONVILLE. |
| Jun 26, 7:10 PM EDT | FLASH FLOOD | 4 Wsw Downtown Jacksonv, FL | PUBLIC REPORTED 1-2 FEET OF STANDING WATER AT THE INTERSECTION OF PORT STREET AND MELBA STREET. |
| Jun 26, 7:20 PM EDT | FLASH FLOOD | 4 Wsw Downtown Jacksonv, FL | CAR STRANDED DUE TO FLOODING ON RENSSELAER ROAD. |
| Jun 26, 7:30 PM EDT | FLASH FLOOD | 2 Sse Normandy, FL | PUBLIC REPORTED STANDING WATER AROUND 1 TO 2 FEET DEEP ALONG BETSY DRIVE. |
| Jun 26, 7:35 PM EDT | FLASH FLOOD | 4 W Downtown Jacksonvil, FL | PUBLIC REPORTED 2-3 FEET ALONG COLUMBUS AVENUE. THE WATER WAS BEGINNING TO GET INTO THE YARDS AS WELL. |
| Jun 26, 9:02 PM EDT | FLASH FLOOD | 4 Wsw Downtown Jacksonv, FL | WATER IS COVERING THE ROAD IN THE 3600 BLOCK OF POST STREET AND IS LAPPING AT THE DOORS OF HOUSES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.4 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1015 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
504 WGUS52 KJAX 262224 FFWJAX FLC031-270115- /O.NEW.KJAX.FF.W.0016.120626T2224Z-120627T0115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 624 PM EDT TUE JUN 26 2012 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL DUVAL COUNTY IN NORTHEAST FLORIDA * UNTIL 915 PM EDT * AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM STRONG RAIN BANDS OVER THE WARNED AREA. RAINFALL AMOUNTS OF 3 TO 5 INCHES WILL LIKLEY CAUSE DANGEROUS FLOODING GIVEN THE AMOUNT OF DEEP STANDING WATER ALREADY IN PLACE. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOWNTOWN JACKSONVILLE AND ARLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DUE TO LOCALLY HEAVY RAINFALL...FLASH FLOODING IS EITHER OCCURRING... OR EXPECTED TO RAPIDLY OCCUR...ALONG MONCRIEF CREEK...MCCOYS CREEK... AND HOGANS CREEK IN NORTHWESTERN JACKSONVILLE. ALONG MONCRIEF CREEK...SIGNIFICANT FLOODING CAN BE EXPECTED IN THE AREA OF LEONARD CIRCLE WEST FROM WEST 26TH STREET TO WEST 33RD STREET AND THEN ALONG THE CREEK FROM WEST 33RD STREET TO NEAR GOLFBROOK DRIVE. THE BRIDGE AT WEST 33RD STREET MAY BE IMPASSIBLE DUE TO FLOWING WATER. FLOODING IS ALSO POSSIBLE NEAR MONCRIEF ROAD AT AND NEAR WHERE THE MONCRIEF CREEK CROSSES THE ROADWAY. ALONG MCCOYS CREEK...SIGNIFICANT FLOODING CAN BE EXPECTED FROM NEAR INTERSTATE 10 NORTHWARD THROUGH HOLLYBROOK PARK TO THE INTERSECTION OF MCCOY CREEK BOULEVARD AND FITZGERALD STREET. FROM THAT INTERSECTION THE FLOODING WILL MOVE EAST ALONG MCCOY CREEK BOULEVARD TO INTERSTATE 95 AND THIS INCLUDES THE BRIDGES CROSSING THE CREEK AT KINGS AND STOCKTON STREETS. WATER ALONG MCCOY CREEK BOULEVARD MAY BE THREE TO FOUR FEET DEEP WITH A SWIFT CURRENT. DO NOT TRY TO DRIVE ALONG MCCOY CREEK BOULEVARD OR CROSS THE CREEK AT KINGS AND STOCKTON STREETS. ALONG HOGANS CREEK...SIGNIFICANT FLOODING CAN BE EXPECTED NEAR SHANDS MEDICAL CENTER...AND CONFEDERATE...HENRY J KLUTHO...AND JEFFERSON STREET PARKS. THIS INCLUDES BRIDGE CROSSINGS...WALKWAYS...AND LOCAL BUSINESSES. WATER MAY BE SEVERAL FEET DEEP WITH A SWIFT CURRENT. DO NOT TRY TO WALK OR DRIVE IN THESE AREAS. INTERESTS ALONG THESE CREEKS SHOULD IMMEDIATELY PREPARE TO PROTECT LIFE AND PROPERTY FROM FLOODING. DUE TO THE SWIFT CURRENTS IN THE CREEKS. PERSONS SHOULD NOT ENTER OR DRIVE INTO FLOODED AREAS. REMEMBER...TURN AROUND DON'T DROWN. DO NOT DRIVE INTO FLOODED AREAS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING. && LAT...LON 3041 8182 3041 8154 3023 8153 3023 8183 $$ PETERSON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 2:47 PM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jun 26, 2:47 PM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 PM EDT TUE JUN 26 2012
...NEAR RECORD RIVER FLOODING EXPECTED...
.SHORT TERM...NOW THROUGH FRIDAY...
NOW THROUGH TONIGHT...DEBBY TO TRACK INTO NORTH FLORIDA TONIGHT AND
EXPECT HEAVY RAIN BAND ALONG THE I-10 CORRIDOR AND FL/GA BORDER TO
INTENSIFY LATE THIS AFTERNOON/EVENING WITH RAINFALL BECOMING HEAVY
AT TIMES AND WILL CONTINUE TO EXACERBATE ALREADY ONGOING AREAL
FLOODING AND WILL PUSH RIVER LEVELS TO NEAR RECORD FLOODS ALONG
BLACK CREEK AND THE ST MARYS RIVER ALONG WITH MAIN STEM RIVER
FLOODING ALONG THE SUWANNEE AND SANTA FE RIVERS. WIDESPREAD 4-8
INCHES OF RAINFALL WILL LEAD TO STORM TOTALS OF 15-25 INCHES BY LATE
TOMORROW. FLOOD WATCH WILL REMAIN INTACT ACROSS ALL OF NORTHEAST
FLORIDA AND PORTIONS OF SOUTHEAST GEORGIA ALONG THE FL/GA BORDER.
BREEZY WINDS WILL BE POSSIBLE AS SYSTEM TRACKS INTO NE FL WITH SOUTH
WINDS AT 15-20MPH WITH GUSTS TO 25 MPH ACROSS NE FL AND NE WINDS AT
15-20G25 MPH ACROSS SE GA. FOR NOW WILL HOLD OFF ON ANY LAKE WIND
ADVISORY PRODUCTS UNLESS LOCALIZED WINDY CONDITIONS DEVELOP THIS
EVENING AS THE SYSTEM MOVES INLAND.
WEDNESDAY...TD DEBBY OVER NORTH FLORIDA WITH HEAVY RAINFALL WILL
SLOWLY EDGE TOWARD THE COAST DURING THE DAY. HEAVY RAINFALL THREAT
SHOULD BE MAINLY ACROSS NE FL ALONG AND JUST TO THE NORTH OF CENTER
TRACK. DO NOT EXPECT MUCH MORE THAN BREEZY CONDITIONS ASSOCIATED
OVER INLAND AREAS WHILE STRONG NORTHEAST FLOW ON NORTH SIDE OF
SYSTEM COULD DEVELOP ALONG THE COAST FROM BRUNSWICK SOUTHWARD TO
JACKSONVILLE AND THIS HAS THE POTENTIAL TO HELP ENHANCE SHOWER
ACTIVITY THERE AS WELL AS PRODUCE A BRIEF 1-2 FT TIDAL SURGE ALONG
THE ATLANTIC COASTAL COUNTIES...BUT TIMING WILL BE EVERYTHING AND
WILL DEPEND IF IT OCCURS DURING HIGH OR LOW TIDE CYCLE. MAX TEMPS
SHOULD PUSH INTO THE 80S...BUT HOW WARM WILL DEPEND HOW FAST THE
SYSTEM IS MOVING...WITH BEST CHANCE OF UPPER 80S ACROSS INLAND SE GA
WHERE SUNSHINE SHOULD BREAK OUT FIRST AND RAIN ENDS DURING THE
MORNING HOURS.
WED NIGHT...RAINFALL BAND ON BACKSIDE OF TD DEBBY ACROSS THE COASTAL
AREAS AND ALONG LAGGING TROF ACROSS NE FL SHOULD SLOWLY MOVE
OFFSHORE WITH FLOODING RAINFALL THREAT ENDING DURING THE EVENING
HOURS. SKIES WILL BECOME MOSTLY CLEAR ACROSS SE GA WITH LOWS
ACTUALLY FALLING INTO THE UPPER 60S AND LOWER/MID 70S STILL EXPECTED
ACROSS NE FL.
THURSDAY...MODELS ARE NOW TRENDING TOWARD A MUCH DRIER DAY AS THE
FORECAST AREA SHOULD BE COMING UNDER THE INFLUENCE OF DRIER AIRMASS
ON THE BACK-SIDE OF DEPARTING TROPICAL SYSTEM AND EXPECT JUST A
SLIGHT CHANCE OF SHOWERS/STORMS WITH MAX TEMPS REBOUNDING BACK INTO
THE LOWER 90S ACROSS INLAND LOCATIONS AND NEAR 90 ALONG THE COAST.
FRIDAY...RIDGE BUILDING OVER THE REGION WILL LEAD TO FIRST OF
SEVERAL VERY HOT AND HUMID DAYS WITH MAX TEMPS SOARING INTO THE
MID/UPPER 90S AND WILL PRODUCE HEAT INDICES INTO THE 105-110 RANGE.
HEAT ADVISORIES MAY NEED TO BE INITIATED.
.LONG TERM...SATURDAY THROUGH TUESDAY...
HIGH PRESSURE RIDGE WILL REMAIN OVER THE REGION WITH ABOVE NORMAL
TEMPERATURES INTO THE 90S AND HEAT INDICES OVER 100 DEGREES EACH
AFTERNOON. RAIN CHANCES WILL REMAIN BELOW CLIMO VALUES WITH ONLY
ISOLATED TO SCATTERED AFTERNOON/EVENING THUNDERSTORMS POSSIBLE. MAIN
STORY WILL BE THE HEAT AND HUMIDITY WITH HEAT INDICES APPROACHING
110 DEGREES EACH AFTERNOON AND THE NEED FOR POTENTIAL HEAT RELATED
PRODUCTS TO BE ISSUED.
&&
.AVIATION...HAVE GONE WITH PREVAILING MVFR AND VCSH ACROSS THE NE FL
TERMINALS AS RAINBANDS WILL CONTINUE TO TRAVERSE THE AREA. MAY SEE A
FEW POCKETS OF IFR IN SOME OF THE HEAVIER BANDS. KSSI WILL HAVE
PREVAILING -SHRA WITH MVFR AND OCNL IFR FROM THE COMBINATION OF RAIN
BANDS AND STALLED TROUGH AXIS OVER THAT AREA.
&&
.MARINE...TROUGH AXIS WILL SLOWLY MOVE SOUTH ACROSS THE WATERS
AS TROPICAL STORM DEBBY MOVES ACROSS THE FL PENINSULA ON
WEDNESDAY. NE WINDS WILL INCREASE AS THE AXIS MOVES SOUTH AND
DEBBY MOVES ACROSS THE FL PENINSULA. FOR NOW...WILL CONTINUE THE
SMALL CRAFT ADVISORY OFFSHORE THROUGH WEDNESDAY NIGHT. THE ADVISORY
OFFSHORE MAY NEED TO BE EXTENDED BEYOND THAT TIME AND ALSO EXPANDED
TO THE NEAR SHORE. BRIEF GALE FORCE GUSTS ARE POSSIBLE EARLY
THURSDAY AS DEBBY MOVES OFFSHORE.
RIP CURRENTS: MODERATE RISK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 68 87 66 93 / 50 10 0 0
SSI 74 82 72 88 / 90 50 10 0
JAX 72 85 69 90 / 90 60 20 10
SGJ 75 84 74 88 / 100 70 30 10
GNV 73 86 71 91 / 90 60 20 10
OCF 74 87 72 91 / 90 70 40 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BRANTLEY-CHARLTON-
CLINCH-COASTAL CAMDEN-COASTAL GLYNN-ECHOLS-INLAND CAMDEN-
INLAND GLYNN-WARE.
AM...SMALL CRAFT ADVISORY UNTIL 10 PM EDT WEDNESDAY FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
HESS/PETERSON/WALKERHazardous weather outlook, Jun 26, 6:05 PM EDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 605 PM EDT TUE JUN 26 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-270930- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 605 PM EDT TUE JUN 26 2012 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... ...LAKE WIND ADVISORY TONIGHT... ...RIVER FLOOD WARNINGS FOR THE BLACK CREEK...ST. MARYS RIVER...SUWANNEE RIVER...SANTA FE RIVER... ...A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER NORTHEAST FLORIDA TONIGHT... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... ...SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... .FLOOD IMPACT... THE BROAD CIRCULATION OF TROPICAL STORM DEBBY WILL CONTINUE TO PRODUCE PROLONGED PERIODS OF HEAVY RAINFALL ACROSS MOST OF THE REGION...WITH A FLOOD WATCH REMAINING IN EFFECT FOR ALL OF NORTHEAST FLORIDA AND PORTIONS OF SOUTHEAST GEORGIA THROUGH WEDNESDAY EVENING. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES COULD CAUSE MORE DANGEROUS FLOODING. ...RIVER FLOOD IMPACT... MAJOR FLOODING IS ONGOING ALONG BLACK CREEK IN PORTIONS OF CLAY COUNTY AND A NEAR RECORD FLOOD IS EXPECTED. MAJOR FLOODING IS ONGOING ALONG THE ALONG THE ST. MARYS RIVER IN PORTIONS OF BAKER...NASSAU...CAMDEN...AND CHARLTON COUNTIES. MINOR FLOODING IS CURRENTLY ONGOING ALONG THE SUWANNEE RIVER IN PORTIONS OF COLUMBIA AND HAMILTON COUNTIES AND MAJOR FLOODING IS FORECAST LATER THIS WEEK. MODERATE FLOODING IS FORECAST ALONG THE SANTA FE RIVERS IN PORTIONS OF ALACHUA...BRADFORD...COLUMBIA...GILCHRIST...SUWANNEE...AND UNION COUNTIES. .THUNDERSTORM IMPACT... A SLIGHT RISK OF SEVERE THUNDERSTORMS EXIST FOR NORTHEAST FLORIDA THROUGH TONIGHT. THE MAIN THREATS ARE DAMAGING WINDS AND ISOLATED TORNADOES. .RIP CURRENTS... A MODERATE RISK OF RIP CURRENTS AT THE AREA BEACHES THROUGH TONIGHT. .WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OUT TO 60 NAUTICAL MILES. WINDS NEAR 20 KNOTS WITH GUSTS TO 30 KNOTS ARE EXPECTED WITH SEAS 5 TO 7 FEET. A LAKE WIND ADVISORY IS IN EFFECT OVER LAND TONIGHT WITH WINDS GUSTING UP TO 35 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE CENTER OF TROPICAL STORM DEBBY WILL MOVE SLOWLY EAST ACROSS NORTH FLORIDA WEDNESDAY AND PUSH INTO THE ATLANTIC WEDNESDAY NIGHT. PERIODS OF HEAVY RAINFALL WILL CONTINUE ACROSS MOST OF THE AREA...WHICH WILL EXACERBATE EXISTING FLOODING CONDITIONS. HOT AND HUMID CONDITIONS WITH HIGH TEMPERATURES INTO THE MIDDLE TO UPPER 90S ARE EXPECTED FROM FRIDAY THROUGH THE WEEKEND. HEAT INDICES WILL APPROACH 110 DEGREES AND HEAT ADVISORY PRODUCTS MAY BE REQUIRED. ISOLATED THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO ACTIVATE IF WARNINGS ARE ISSUED AND TO RELAY REPORTS OF FLOODING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. NELSON/PP/JCH/MZ
In the hours before
Special weather statement, Jun 26, 4:42 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 442 PM EDT TUE JUN 26 2012 FLZ023-030-031-262130- BAKER-BRADFORD-UNION- 442 PM EDT TUE JUN 26 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN BRADFORD...SOUTHERN BAKER AND NORTHEASTERN UNION COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 530 PM EDT... AT 443 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER RAIFORD...MOVING NORTH AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND RAIFORD...LAKE BUTLER...JOHNSTOWN...ELLERBEE...SANDERSON...MACCLENNY AND GLEN SAINT MARY THROUGH 530 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3033 8240 3032 8207 3002 8211 3002 8235 TIME...MOT...LOC 2043Z 180DEG 16KT 3009 8223 CHASE
Local storm report, Jun 26, 4:48 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
448 PM EDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD 5 NNW LAKE CITY 30.26N 82.67W
06/26/2012 COLUMBIA FL PUBLIC
2 HOMES WERE UNDER WATER AROUND 12 MILES SOUTH OF THE
SUWANNEE RIVER.
&&
PPSpecial weather statement, Jun 26, 4:48 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
448 PM EDT TUE JUN 26 2012
FLZ020-022>025-030>033-037-038-262145-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-HAMILTON-NASSAU-PUTNAM-ST.
JOHNS-UNION-
448 PM EDT TUE JUN 26 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY...NORTHERN
BRADFORD...BAKER...NORTHEASTERN PUTNAM...COLUMBIA...ST. JOHNS...
EXTREME SOUTHEASTERN HAMILTON...UNION...NORTHWESTERN FLAGLER...DUVAL
AND NASSAU COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL
545 PM EDT...
AT 448 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST
OF COLUMBIA TO 4 MILES EAST OF LAWTEY TO 6 MILES NORTHWEST OF
ESPANOLA...MOVING NORTHEAST AT 35 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND RAIFORD...ORANGE MILLS...LULU...
LAWTEY...LAKE BUTLER...KINGSLEY...JOHNSTOWN...ESPANOLA...EAST PALATKA
AND COLUMBIA THROUGH 545 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2945 8134 2997 8207 3005 8279 3024 8279
3059 8247 3057 8223 3039 8220 3036 8217
3036 8206 3056 8200 3065 8205 3075 8204
3079 8202 3078 8198 3083 8195 3068 8142
3051 8144 3049 8141 3023 8137 2963 8119
TIME...MOT...LOC 2048Z 217DEG 31KT 3015 8277 3006 8199
2960 8134
CHASESpecial weather statement, Jun 26, 5:42 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
542 PM EDT TUE JUN 26 2012
FLZ022>025-030>033-262245-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-NASSAU-ST. JOHNS-UNION-
542 PM EDT TUE JUN 26 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY...NORTHERN
BRADFORD...BAKER...COLUMBIA...ST. JOHNS...NORTHERN UNION...DUVAL AND
NASSAU COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 645 PM
EDT...
AT 542 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM FIVE POINTS TO 4
MILES NORTHWEST OF MIDDLEBURG TO DUPONT CENTER...MOVING NORTHEAST AT
20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WATERTOWN...SPUDS...RAIFORD...PENNEY FARMS...MIDDLEBURG...LULU...
LAWTEY...LAKE CITY...LAKE BUTLER AND KINGSLEY THROUGH 645 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2962 8147 2962 8152 2975 8152 2984 8159
2982 8184 2998 8206 3006 8279 3018 8279
3059 8249 3057 8223 3037 8218 3036 8205
3056 8200 3075 8204 3083 8195 3072 8161
3073 8149 3070 8142 3051 8144 2978 8124
TIME...MOT...LOC 2142Z 217DEG 18KT 3023 8265 3010 8195
2975 8131
CHASELocal storm report, Jun 26, 5:50 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
550 PM EDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLOOD 3 NW NORMANDY 30.33N 81.80W
06/26/2012 DUVAL FL PUBLIC
CREEK OVERFLOW FLOODING INTO HOMES ON OLD PLANK ROAD.
WATER DEPTH ESTIMATED AT 18 INCHES.
&&
PKEEGANSpecial weather statement, Jun 26, 5:51 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
551 PM EDT TUE JUN 26 2012
FLZ031-032-262215-
BRADFORD-CLAY-
551 PM EDT TUE JUN 26 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN CLAY
AND CENTRAL BRADFORD COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS
VALID UNTIL 615 PM EDT...
AT 551 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF HAMPTON...OR 13 MILES
SOUTHEAST OF RAIFORD...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SAMPSON...HAMPTON AND
STARKE THROUGH 615 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3002 8221 3001 8208 2994 8199 2983 8208
2989 8225
TIME...MOT...LOC 2151Z 203DEG 12KT 2992 8213
CHASEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:50 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Nassau, Saint Johns | 115 min |
| Jun 25, 8:57 PM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 3 hr |
| Jun 25, 9:14 PM EDT | Flash Flood Warning | JAX | Duval, Nassau, Saint Johns | 2 hr |
| Jun 25, 10:09 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 25, 10:39 PM EDT | Flash Flood Warning | JAX | Baker, Bradford, Columbia, Hamilton, Suwannee, Union | 3 hr |
| Jun 25, 11:03 PM EDT | Flash Flood Warning | JAX | Baker, Duval, Nassau, Saint Johns | 3 hr |
| Jun 25, 11:59 PM EDT | Special Marine Warning | JAX | 61 min | |
| Jun 26, 1:18 AM EDT | Flash Flood Warning | JAX | Baker, Bradford, Columbia, Duval, Hamilton, Nassau and 2 more | 4 hr |
| Jun 26, 4:28 AM EDT | Flash Flood Warning | JAX | Nassau | 4 hr |
| Jun 26, 5:13 AM EDT | Flash Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 3 hr |
| Jun 26, 6:48 AM EDT | Special Marine Warning | JAX | 117 min | |
| Jun 26, 8:27 AM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 6 hr |
| Jun 26, 9:05 AM EDT | Areal Flood Warning | JAX | Nassau | 6 hr |
| Jun 26, 9:53 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 26, 11:35 AM EDT | River Flood Warning | JAX | Columbia, Gilchrist, Suwannee | 16 days |
| Jun 26, 12:03 PM EDT | Special Marine Warning | JAX | 87 min | |
| Jun 26, 12:23 PM EDT | River Flood Warning | JAX | Gilchrist, Suwannee | 9 days |
| Jun 26, 12:34 PM EDT | River Flood Warning | JAX | Hamilton, Suwannee | 10 days |
| Jun 26, 1:14 PM EDT | Special Weather Statement | JAX | Columbia | 46 min |
| Jun 26, 1:22 PM EDT | Special Marine Warning | JAX | 98 min | |
| Jun 26, 1:26 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 26, 1:39 PM EDT | Special Weather Statement | JAX | Columbia | 36 min |
| Jun 26, 1:40 PM EDT | Special Weather Statement | JAX | Clay | 35 min |
| Jun 26, 2:13 PM EDT | Special Weather Statement | JAX | Clay | 32 min |
| Jun 26, 2:23 PM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee, Union | 6 hr |
| Jun 26, 3:13 PM EDT | Flash Flood Warning | JAX | Suwannee | 3 hr |
| Jun 26, 3:13 PM EDT | Special Weather Statement | JAX | Baker | 47 min |
| Jun 26, 3:38 PM EDT | Areal Flood Warning | JAX | Clay, Duval, Nassau | 3 hr |
| Jun 26, 3:38 PM EDT | Special Weather Statement | JAX | Clay | 52 min |
| Jun 26, 3:50 PM EDT | Special Weather Statement | JAX | Baker | 40 min |
| Jun 26, 4:15 PM EDT | Flash Flood Warning | JAX | Duval | 3 hr |
| Jun 26, 4:20 PM EDT | Special Weather Statement | JAX | Saint Johns | 40 min |
| Jun 26, 4:24 PM EDT | Flash Flood Warning | JAX | Baker, Bradford, Columbia, Union | 3 hr |
| Jun 26, 4:24 PM EDT | Special Weather Statement | JAX | Clay | 51 min |
| Jun 26, 4:42 PM EDT | Special Weather Statement | JAX | Baker | 48 min |
| Jun 26, 4:48 PM EDT | Special Weather Statement | JAX | Baker, Clay, Columbia, Duval, Nassau, Saint Johns and 1 more | 57 min |
| Jun 26, 5:19 PM EDT | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 16 hr |
| Jun 26, 5:42 PM EDT | Special Weather Statement | JAX | Baker, Clay, Columbia, Duval, Nassau, Saint Johns and 1 more | 63 min |
| Jun 26, 5:47 PM EDT | Special Marine Warning | JAX | 58 min | |
| Jun 26, 5:51 PM EDT | Special Weather Statement | JAX | Bradford | 24 min |
| Jun 26, 6:43 PM EDT | Flash Flood Warning | JAX | Clay, Duval | 3 hr |
| Jun 26, 6:47 PM EDT | Special Marine Warning | JAX | 88 min | |
| Jun 26, 7:49 PM EDT | Special Marine Warning | JAX | 86 min |
Nearby
Flash Flood Warnings in Florida, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.